Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

suffering on paxil

Posted by annie on August 6, 1999, at 21:10:22

Will somebody please help me! I am now taking paxil, and i want to try to get off of it. My doctor told me to take 10mg a day, then eventually stop, but i can't because everytime i do, i have these brain tremors, headaches, and nausea. I have also acted really loopy and been really quick to yell. i want to get off of this because of the side effects that i am sick of (can't orgasm), but it has been hell. Does anyone have any advice?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:annie thread:9710